# SDR R61A2025121400526

- Difficulty date: December 14, 2025
- Submitted: December 20, 2025
- Operation: Air carrier
- Aircraft: N752YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000689
- Aircraft time: 17,986 hours, 12,749 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spda
- Part number: 1708011
- Part serial: 12752
- Condition: Faulted
- Location: Zone 700
- Part time: 26,712 hours, 18,306 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE GEAR HANDLE STUCK DOWN. LANDING GEAR COULD NOT RETRACT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. FOUND SPDA 1 DC POWER MODULE AT FAULT. REMOVED AND REPLACED SPDA 1 DC POWER MODULE SLOT 13.  5. SPECIFIC
